Open Access
Translator Disclaimer
September, 1985 Linear Serial Rank Tests for Randomness Against Arma Alternatives
Marc Hallin, Jean-Francois Ingenbleek, Madan L. Puri
Ann. Statist. 13(3): 1156-1181 (September, 1985). DOI: 10.1214/aos/1176349662

Abstract

In this paper we introduce a class of linear serial rank statistics for the problem of testing white noise against alternatives of ARMA serial dependence. The asymptotic normality of the proposed statistics is established, both under the null as well as alternative hypotheses, using LeCam's notion of contiguity. The efficiency properties of the proposed statistics are investigated, and an explicit formulation of the asymptotically most efficient score-generating functions is provided. Finally, we study the asymptotic relative efficiency of the proposed procedures with respect to their normal theory counterparts based on sample autocorrelations.

Citation

Download Citation

Marc Hallin. Jean-Francois Ingenbleek. Madan L. Puri. "Linear Serial Rank Tests for Randomness Against Arma Alternatives." Ann. Statist. 13 (3) 1156 - 1181, September, 1985. https://doi.org/10.1214/aos/1176349662

Information

Published: September, 1985
First available in Project Euclid: 12 April 2007

zbMATH: 0584.62064
MathSciNet: MR803764
Digital Object Identifier: 10.1214/aos/1176349662

Subjects:
Primary: 62M10
Secondary: 62G10

Rights: Copyright © 1985 Institute of Mathematical Statistics

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.13 • No. 3 • September, 1985
Back to Top